Alert archive / Maine / Flash Flood Warnings in 2009

Flash Flood Warning 3, NWS Caribou, ME

May 31, 2009Aroostook County, Maine

NWS Caribou, ME issued this flash flood warning at May 31, 2009, 9:21 PM EDT for Aroostook County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2009, 9:21 PM EDT (01:21 UTC)
Expired
Jun 1, 2009, 12:15 AM EDT
In force
3 hr
Issued by
NWS Caribou, ME
Area
Storm-based polygon
Flood severity
None

County Aroostook County, ME

The radar

The Caribou radar (KCBW), 86 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 1.4 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2009-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2009-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCAR 010121
FFWCAR
MEC003-010415-
/O.NEW.KCAR.FF.W.0003.090601T0121Z-090601T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
921 PM EDT SUN MAY 31 2009

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL AROOSTOOK COUNTY IN NORTHERN MAINE...
  THIS INCLUDES THE CITIES OF...PRESQUE ISLE...LIMESTONE...FORT
  FAIRFIELD...CARIBOU...

* UNTIL 1215 AM EDT

* AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM SHOWERS AND THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRESQUE    
  ISLE...CARIBOU....NEW SWEDEN...VAN BUREN...EASTON AND MASARDIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4708 6783 4707 6778 4667 6777 4631 6843
      4638 6844 4639 6858 4666 6848 4699 6831
      4716 6792

$$

LERICOS
1 follow-up statement
000 
WGUS71 KCAR 010415
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1215 AM EDT MON JUN 1 2009

MEC003-010425-
/O.EXP.KCAR.FF.W.0003.000000T0000Z-090601T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
AROOSTOOK ME-
1215 AM EDT MON JUN 1 2009

...THE FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL AROOSTOOK
COUNTY...

LAT...LON 4708 6783 4707 6778 4667 6777 4631 6843
      4638 6844 4639 6858 4666 6848 4699 6831
      4716 6792

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at May 31, 5:47 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, May 31, 5:47 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
547 PM EDT SUN MAY 31 2009

.SYNOPSIS...
A COLD FRONT WILL APPROACH MOVE THROUGH THE AREA THIS EVENING. HIGH
PRESSURE WILL BUILD ACROSS THE REGION ON MONDAY. ANOTHER COLD
FRONT WILL CROSS THE STATE MONDAY NIGHT. WEAK HIGH PRESSURE WILL
THEN BUILD ACROSS THE REGION TUESDAY INTO WEDNESDAY.
&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
UPDATED THE GRIDS AND ZFP TO INCLUDE LARGE HAIL AND STRONG WINDS
AS A FEW STORMS OVER NORTHERN MAINE SHOWING SOME ROTATION AND
STRONG WINDS IN THE RADAR VELOCITY FIELDS. HEAVY RAINFALL IS ALSO
A CONCERN AS FFMP INDICATING THE POTENTIAL FOR SMALLER STREAMS TO
REACH BANKFULL. THE REST OF THE CWA SHOULD SEE JUST HEAVY SHOWERS
AND ISOLD TSTMS. STILL KEEPING AN EYE ON STMS ENTERING INTO
SKOWHEGAN REGION.
&&

AT THE START OF THE PERIOD A LOW PRESSURE SYSTEM WILL BE CENTERED
OVER EASTERN QUEBEC CANADA WITH A COLD FRONT WILL BE DRAPED
ACROSS THE EASTERN PORTIONS OF THE CWA. THE FRONT WILL MOVE EAST
OF THE AREA AFTER MIDNIGHT AND HIGHER PRESSURE WILL RIDGE IN
BEHIND BRINGING MUCH COOLER TEMPERATURES TO THE AREA. EXPECT THE
WINDS OVER NIGHT TO REMAIN AROUND 10 TO 12 KNOTS WHICH WILL PROVE
ENOUGH MIXING TO PREVENT FROST AND THE TEMPERATURES FROM FALLING
BELOW 34 DEGREES. LOADED NAM12 THROUGH PERIOD.
&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
A 992MB LOW WILL BE OVER EASTERN NEW BRUNSWICK AT THE START OF THE
PERIOD. CONDITIONS WILL IMPROVE THROUGH THE DAY AS THE LOW MOVES
EAST AND A WEAK HIGH PRESSURE RIDGE BUILD IN DURING THE DAY.
ANOTHER LOW OVER THE GREAT LAKES WILL TRACK EAST INTO THE AREA OVR
NIGHT MON. THIS LOW WILL MOVE EAST EARLY TUES EVENING AND ANOTHER
WEAK HIGH PRESS RIDGE WILL BUILD ACROSS THE AREA. A SHORT WAVE
WILL MOVE THROUGH THE AREA WED MORNING BRINGING ANOTHER ROUND OF
SHOWERS DURING THE DAY. AND WILL MOVE EAST BY THE END OF THE
PERIOD. LOADED THE GFS...NAM...SREF THROUGH TUE GFS...SREF...THROUGH
THE END OF PERIOD.
&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AN EXITING LOW OVER THE CANADIAN MARITIMES AND A HIGH PRESSURE
RIDGE BUILDING IN FROM THE WEST WILL BE THE MAIN WEATHER FEATURES
AT THE START OF THE LONG TERM. A LOW AND ASSOCIATED FRONTAL SYSTEM
WILL TRACK SOUTH ACROSS THE SOUTHERN GULF OF MAINE WATERS EARLY
THURS AS THE HIGH BUILDS ACROSS THE REGION. THE HIGH WILL RIDGE
SOUTHEAST INTO THE NORTH ATLANTIC OVERNIGHT FRI AS THE NEXT LOW
PRESS SYSTEM DEEPENS ALONG THE EASTERN SEABOARD. THIS LOW WILL
MOVE INTO THE COASTAL WATER OVERNIGHT FRI AND INTO THE COASTAL
ZONES BY EARLY ON SAT. THE LOW WILL MOVE EAST INTO THE CANADIAN
MARITIMES EARLY SUN MORNING. A SECONDARY LOW OVER QUEBEC WILL KEEP
THE WEATHER UNSETTLED ACROSS THE REGION THROUGH THE END OF THE
PERIOD. LOADED GMOS THROUGH THE EXTENDED PERIOD.
&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS WILL COME TO AN END THIS
EVENING. AFTER 02Z. MVFR COND ALL SITES THROUGH 02Z WITH SCT SHRA
AND TSRA LOWERING CONDITIONS TO IFR...TO LIFR IN VCNTY OF TSTMS.
AFTER 02Z CONDITIONS WILL IMPROVE TO MVFR AT ALL SITES. STARTING
WITH BHB...BGR. THEN MOVING NORTH AS THE SHRA/TSRA MOVE EAST.
&&

.MARINE...
SCA CONDITIONS STILL LOOK GOOD FROM MID TO 6AM. AN SCA MAY AGAIN BE
NEEDED AFT 06Z TUE TO 18Z TUE. BELOW SCA CONDTION AFT 18Z TUE
THROUGH THE END OF PERIOD.
&&

.HYDROLOGY...
DUE TO HEAVY RAINFALL ACROSS NORTHERN MAINE EXPECT SUBSTANTIAL
RISES IN SMALL STREAMS ACROSS THE AREA. AFFECTED AREAS INCLUDE
NORTHEAST AND NORTHWESTERN AROOSTOOK...NORTHERN
SOMERSET...PISCATAQUIS...AND NORTHERN PENOBSCOT.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EDT MONDAY
         FOR ANZ050>052.

&&

NEAR TERM...HEWITT
SHORT TERM...HEWITT
LONG TERM...NORTON
AVIATION...MWALKER
MARINE...MWALKER/HEWITT
Hazardous weather outlook, May 31, 4:27 PM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
427 PM EDT SUN MAY 31 2009

MEZ001>006-010-011-031-032-012030-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
427 PM EDT SUN MAY 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE STORM PREDICTION IN CENTER IN NORMAN OKLAHOMA HAS PLACED THE
AREA IN A SLIGHT RISK FOR SEVERE WEATHER TODAY INTO THE EVENING.
THUNDERSTORMS COULD BECOME SEVERE WITH THE MAIN THREAT BEING
DAMAGING WINDS AND POSSIBLY HAIL THREE QUARTERS OF AN INCH OR LARGER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE AFTERNOON.

MEZ015>017-029-030-012030-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
427 PM EDT SUN MAY 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-012030-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
427 PM EDT SUN MAY 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 31, 6:04 PM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
604 PM EDT SUN MAY 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 NNE WESTFIELD         46.60N 67.91W
05/31/2009  E1.00 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0545 PM     TSTM WND DMG     WESTFIELD               46.57N 67.92W
05/31/2009                   AROOSTOOK          ME   LAW ENFORCEMENT

            MANY TREES DOWN ON SHOREY RD SMALL FIRES ON POWER POLES

0550 PM     HAIL             PRESQUE ISLE            46.68N 68.02W
05/31/2009  E0.88 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0550 PM     HAIL             PRESQUE ISLE            46.68N 68.02W
05/31/2009  E0.75 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0550 PM     TSTM WND DMG     WESTFIELD               46.57N 67.92W
05/31/2009                   AROOSTOOK          ME   COUNTY OFFICIAL

            ROOF OFF GARAGE ON SHOREY RD

0601 PM     TSTM WND DMG     EASTON                  46.64N 67.91W
05/31/2009                   AROOSTOOK          ME   EMERGENCY MNGR

            MANY TREES DOWN ON 1A JUST SOUTH OF EASTON CENTER

&&

PJR
Local storm report, May 31, 6:06 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CARIBOU ME
606 PM EDT SUN MAY 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 NNE WESTFIELD         46.60N 67.91W
05/31/2009  E1.00 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0545 PM     TSTM WND DMG     WESTFIELD               46.57N 67.92W
05/31/2009                   AROOSTOOK          ME   LAW ENFORCEMENT

            MANY TREES DOWN ON SHOREY RD SMALL FIRES ON POWER POLES

0550 PM     HAIL             PRESQUE ISLE            46.68N 68.02W
05/31/2009  E0.88 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0550 PM     HAIL             PRESQUE ISLE            46.68N 68.02W
05/31/2009  E0.75 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0550 PM     TSTM WND DMG     WESTFIELD               46.57N 67.92W
05/31/2009                   AROOSTOOK          ME   COUNTY OFFICIAL

            ROOF OFF GARAGE ON SHOREY RD

0555 PM     TSTM WND DMG     EASTON                  46.64N 67.91W
05/31/2009                   AROOSTOOK          ME   EMERGENCY MNGR

            MANY TREES DOWN ON 1A JUST SOUTH OF EASTON CENTER

&&

PJR
Local storm report, May 31, 6:21 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
621 PM EDT SUN MAY 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 NNE WESTFIELD         46.60N 67.91W
05/31/2009  E1.00 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0545 PM     TSTM WND DMG     WESTFIELD               46.57N 67.92W
05/31/2009                   AROOSTOOK          ME   LAW ENFORCEMENT

            MANY TREES DOWN ON SHOREY RD SMALL FIRES ON POWER POLES

0550 PM     TSTM WND DMG     WESTFIELD               46.57N 67.92W
05/31/2009                   AROOSTOOK          ME   COUNTY OFFICIAL

            ROOF OFF GARAGE ON SHOREY RD

0550 PM     HAIL             PRESQUE ISLE            46.68N 68.02W
05/31/2009  E0.75 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0550 PM     HAIL             PRESQUE ISLE            46.68N 68.02W
05/31/2009  E0.88 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0555 PM     TSTM WND DMG     EASTON                  46.64N 67.91W
05/31/2009                   AROOSTOOK          ME   EMERGENCY MNGR

            MANY TREES DOWN ON 1A JUST SOUTH OF EASTON CENTER

0555 PM     TSTM WND DMG     2 NNE WESTFIELD         46.60N 67.91W
05/31/2009                   AROOSTOOK          ME   LAW ENFORCEMENT

            LARGE TREES DOWN ON EGYPT RD

&&

PJR
Local storm report, May 31, 6:36 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
636 PM EDT SUN MAY 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 NNE WESTFIELD         46.60N 67.91W
05/31/2009  E1.00 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0545 PM     TSTM WND DMG     WESTFIELD               46.57N 67.92W
05/31/2009                   AROOSTOOK          ME   LAW ENFORCEMENT

            MANY TREES DOWN ON SHOREY RD SMALL FIRES ON POWER POLES

0550 PM     HAIL             PRESQUE ISLE            46.68N 68.02W
05/31/2009  E0.88 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0550 PM     TSTM WND DMG     WESTFIELD               46.57N 67.92W
05/31/2009                   AROOSTOOK          ME   COUNTY OFFICIAL

            ROOF OFF GARAGE ON SHOREY RD

0550 PM     HAIL             PRESQUE ISLE            46.68N 68.02W
05/31/2009  E0.75 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0555 PM     TSTM WND DMG     2 NNE WESTFIELD         46.60N 67.91W
05/31/2009                   AROOSTOOK          ME   LAW ENFORCEMENT

            LARGE TREES DOWN ON EGYPT RD

0555 PM     TSTM WND DMG     EASTON                  46.64N 67.91W
05/31/2009                   AROOSTOOK          ME   EMERGENCY MNGR

            MANY TREES DOWN ON 1A JUST SOUTH OF EASTON CENTER

0605 PM     HAIL             FORT FAIRFIELD          46.77N 67.83W
05/31/2009  E0.88 INCH       AROOSTOOK          ME   PUBLIC

            NICKLE SIZE HAIL WITH HEAVY RAIN

&&

TODDL
Local storm report, May 31, 7:13 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
713 PM EDT SUN MAY 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     10 S MASARDIS           46.36N 68.36W
05/31/2009                   AROOSTOOK          ME   DEPT OF HIGHWAYS

            TREES DOWN. SOME TREES TWISTED AND SNAPPED.

0545 PM     HAIL             2 NNE WESTFIELD         46.60N 67.91W
05/31/2009  E1.00 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0545 PM     TSTM WND DMG     WESTFIELD               46.57N 67.92W
05/31/2009                   AROOSTOOK          ME   LAW ENFORCEMENT

            MANY TREES DOWN ON SHOREY RD SMALL FIRES ON POWER POLES

0550 PM     HAIL             PRESQUE ISLE            46.68N 68.02W
05/31/2009  E0.88 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0550 PM     TSTM WND DMG     WESTFIELD               46.57N 67.92W
05/31/2009                   AROOSTOOK          ME   COUNTY OFFICIAL

            ROOF OFF GARAGE ON SHOREY RD

0550 PM     HAIL             PRESQUE ISLE            46.68N 68.02W
05/31/2009  E0.75 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0555 PM     TSTM WND DMG     EASTON                  46.64N 67.91W
05/31/2009                   AROOSTOOK          ME   EMERGENCY MNGR

            MANY TREES DOWN ON 1A JUST SOUTH OF EASTON CENTER

0555 PM     TSTM WND DMG     2 NNE WESTFIELD         46.60N 67.91W
05/31/2009                   AROOSTOOK          ME   LAW ENFORCEMENT

            LARGE TREES DOWN ON EGYPT RD

&&

TODDL
Local storm report, May 31, 8:00 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
800 PM EDT SUN MAY 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     10 S MASARDIS           46.36N 68.36W
05/31/2009                   AROOSTOOK          ME   DEPT OF HIGHWAYS

            TREES DOWN. SOME TREES TWISTED AND SNAPPED.

0535 PM     TSTM WND DMG     3 WSW WESTFIELD         46.56N 67.99W
05/31/2009                   AROOSTOOK          ME   BROADCAST MEDIA

            NUMEROUS TREES DOWN 1.3 MILES WEST OF SIMPSON RD/SHOREY
            RD INTERSECTION.

0545 PM     HAIL             2 NNE WESTFIELD         46.60N 67.91W
05/31/2009  E1.00 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0545 PM     TSTM WND DMG     WESTFIELD               46.57N 67.92W
05/31/2009                   AROOSTOOK          ME   LAW ENFORCEMENT

            MANY TREES DOWN ON SHOREY RD SMALL FIRES ON POWER POLES

0550 PM     HAIL             PRESQUE ISLE            46.68N 68.02W
05/31/2009  E0.75 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0550 PM     HAIL             PRESQUE ISLE            46.68N 68.02W
05/31/2009  E0.88 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0550 PM     TSTM WND DMG     WESTFIELD               46.57N 67.92W
05/31/2009                   AROOSTOOK          ME   COUNTY OFFICIAL

            ROOF OFF GARAGE ON SHOREY RD

0555 PM     TSTM WND DMG     EASTON                  46.64N 67.91W
05/31/2009                   AROOSTOOK          ME   EMERGENCY MNGR

            MANY TREES DOWN ON 1A JUST SOUTH OF EASTON CENTER

0555 PM     TSTM WND DMG     2 NNE WESTFIELD         46.60N 67.91W
05/31/2009                   AROOSTOOK          ME   LAW ENFORCEMENT

            LARGE TREES DOWN ON EGYPT RD

0605 PM     HAIL             FORT FAIRFIELD          46.77N 67.83W
05/31/2009  E0.88 INCH       AROOSTOOK          ME   PUBLIC

            NICKLE SIZE HAIL WITH HEAVY RAIN

&&

TODDL

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 2:56 PM EDTSmall Craft Advisory for Hazardous SeasCAR12 hr

Nearby

Flash Flood Warnings in Maine, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.